NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, September 21, 2017
Eye and Vision Care
Prostaglandin Effects on Iris Color
I`ve been using a product called Rapidlash for my eyelashes. I apply it to the base of my lashes. It contains a prostaglandin analogue called isopropyl chloprostenate. My eye has becoming more and more brown after previously being a hazel kind of colour. Is this because of the Rapidlash and if so will my iris go bavck to normal if I stop using it?
Thank you for visiting NetWellness. The prostaglandin analogue component of the RapidLash has the potential to cause a darkening of the iris, the colored portion of the eye. The change in iris color is considered to be irreversible but does not indicate any onset of disease. It is considered to be a cosmetic change only.
Julia Rae Geldis, OD, MS
Clinical Associate Professor of Optometry
College of Optometry
The Ohio State University